Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
197 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Tinea in the eye

Premium Questions

Dr. Praveen Rodrigues MD

the tinea to my left eye which is now very itchy all round the eye. It is two days now. My left eye weeps .... But it is around the eye that is itchy. When I get the tinea on my... View answer

Answered by : Dr. Praveen Rodrigues ( Dermatologist)
Dr. Kakkar S. MD

chin. It spread all over my body but got light in color.It was diagnosed as Tinea Versicolor .(Not worried or care about Tinea Versicolor) When this began, I started noticing changes to my face like ... View answer

Answered by : Dr. Kakkar S. ( Dermatologist)
Dr. P V S Prasad MD

, and possibly skin above my right eye and inner ear (I will explain why I used the term "possibly" further below .... At the time, I also had tinea barbae . To my knowledge, that problem has been cured. My... View answer

Answered by : Dr. P V S Prasad ( Dermatologist)
Dr. Rohit Batra MD

hi there, I have a largish white "patch" on my forehead, right between my eyes (that portion on my ... it's tinea versicolor , and prescribed selenium sulfide , 2.5% that I am using faithfully at least ... View answer

Answered by : Dr. Rohit Batra ( Dermatologist)
Dr. Asmeet Kaur Sawhney MD

Is Tinea corporis contagios? ... View answer

Answered by : Dr. Asmeet Kaur Sawhney ( Dermatologist)

Public Forum Discussions

Dr. Ramesh M.Vachharajani MD

Hey i think i have tinea versicolor, i went to a doctor and he thought i have a iron deficiency, i have been taking iron , vitamin a tablets, but the red sports dont seem to go,i have 1 dot ... View answer

Answered by : Dr. Ramesh M.Vachharajani ( General & Family Physician)
Dr.  Praveen G MD

Please help me, I just turned 14 and I have tinea versicolor scattered across my back, neck on my face a little bit. And not its spreading to my arm. It looks awful : ( it just brings me down me self ... View answer

Answered by : Dr. Praveen G ( Infectious Diseases Specialist)
Dr. Ilyas Patel MD

Hi, I was suffering by tinea pedis. I had taken NIPCAN 50 mg, neo loridin 5 mg for 7 day period and it was completely resolve my disease but after 1 year to 2 year it will reoccurance of same disease ... View answer

Answered by : Dr. Ilyas Patel ( Dermatologist)
Dr. Sanjay Kumar Kanodia MD

I have had tinea versicolor my whole life, I m 35. Due to a hot summer I had another bout of it on my back . I went to the dermatologist and was once again given a prescription of generic nizoril ... View answer

Answered by : Dr. Sanjay Kumar Kanodia ( Dermatologist)
Dr. Chibitam Obia MD

I am using Lotrisone cream for a Tinea infection (Vulvar and on my thighs). The Lotrisone cream does not control the itching very well. Can I use Lotrimin Antifungal Spray Powder in addition ... View answer

Answered by : Dr. Chibitam Obia ( General & Family Physician)

Mobile Questions and Answers

Dr.   Srikanth Reddy MD

Hello Thanks for using Health Care Magic Tenia versicolor organism is never seen by naked eyes. Only the lesions are seen. Good that the illness has gone away. Thanks and regards Dr. Srikanth Reddy MD

Dr.   S. Samanta MD

Hi! you have to take clotrimazole/miconazole lotion/cream twice daily for 1 month and ketoconazole body shampoo twice a week during bath and table. fluconazole 200 mg once a week for 6 months...! thanks!

Dr. Shanthi.E MD

Tinea infection possibly.